Non uniform Rotating Vortices and Periodic Orbits for the Two-Dimensional Euler Equations

Claudia García, Taoufik Hmidi, Juan Soler

Research output: Contribution to journalArticlepeer-review

Abstract

This paper concerns the study of some special ordered structures in turbulent flows. In particular, a systematic and relevant methodology is proposed to construct non trivial and non radial rotating vortices with non necessarily uniform densities and with different m-fold symmetries, m≧ 1. In particular, a complete study is provided for the truncated quadratic density (A| x| 2+ B) 1D(x) , with D the unit disc. We exhibit different behaviors with respect to the coefficients A and B describing the rarefaction of bifurcating curves.

Original languageEnglish (US)
Pages (from-to)929-1085
Number of pages157
JournalArchive for Rational Mechanics and Analysis
Volume238
Issue number2
DOIs
StatePublished - Nov 1 2020

ASJC Scopus subject areas

  • Analysis
  • Mathematics (miscellaneous)
  • Mechanical Engineering

Fingerprint Dive into the research topics of 'Non uniform Rotating Vortices and Periodic Orbits for the Two-Dimensional Euler Equations'. Together they form a unique fingerprint.

Cite this